# SDR AALA201909199016

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 62,043 hours, 23,372 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Condition: Low Pressure
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DEN ON ACCOUNT OF APU SHUTDOWN WITH 1 GENERATOR ON PLACARD. EMERGENCY WAS DECLARED. MAINTENANCE REPLACED OIL LUBE MODULE IAW AMM 49-91-45, LEAK CHECK AND OPS CHECK NORMAL.
